# SDR SWAA2023020182961

- Difficulty date: December 18, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS807 AND RBL20 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT 2022-695526<[01] REPLACED ANGLE - SUPPORT LOCATED BS807 AND RBL20 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND #DWG 146A8120 SHEET 28 REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF BELOW
